# SDR GLBA2003122

- Difficulty date: August 22, 2003
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 16,959 hours, 20,137 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Controller
- Part number: 6229352003
- Condition: Failed
- Location: Transponder
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

TRANSPONDER CONTROL WENT BLANK.  REMOVED TRANSPONDER CONTROL P/N 622-9352-003, RE-SEATED IT, OPS CHECK GOOD.
